# SDR IPXA2024062965695

- Difficulty date: June 28, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 67,653 hours, 16,967 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Test Switch
- Part number: UNKNOWN
- Condition: Faulted
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVACUATION SLIDE PRESS TO TEST SWITCH DOES NOT ILLUMINATE REPLACED BATTERIES ON R1 REMOTE PRESSURE INDICATOR ASSEMBLY IAW AMM 25-61-04. OP CHECK GOOD.
